A polynomial algorithm for the Hamiltonian cycle problem in semicomplete multipartite digraphs. / Bang-Jensen, J.; Gutin, Gregory; Yeo, Anders.

In: Journal of Graph Theory, Vol. 29, No. 2, 1998, p. 111-132.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 230 KB, PDF document

Links

Original languageEnglish
Pages (from-to)111-132
JournalJournal of Graph Theory
Volume29
Issue number2
DOIs
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879226